×

Injective De Morgan and Kleene algebras. (English) Zbl 0301.06009


MSC:

06D05 Structure and representation theory of distributive lattices
03G25 Other algebras related to logic
08B99 Varieties
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A. Białynicki-Birula, Remarks on quasi-Boolean algebras, Bull. Acad. Polon. Sci. Cl. III. 5 (1957), 615 – 619, LII – LIII (English, with Russian summary). · Zbl 0086.01002
[2] A. Bialynicki-Birula and H. Rasiowa, On the representation of quasi-Boolean algebras, Bull. Acad. Polon. Sci. Cl. III 5 (1957), 259 – 261, XXII (English, with Russian summary). · Zbl 0082.01403
[3] A. Białynicki-Birula and H. Rasiowa, On constructible falsity in the constructive logic with strong negation, Colloq. Math. 6 (1958), 287 – 310. · Zbl 0087.01001
[4] Roberto Cignoli, Moisil algebras, Instituto de Matemática, Universidad Nacional del Sur, Bahía Blanca, 1970. Notas de Lógica Matemática, No. 27. · Zbl 0212.31701
[5] Roberto Cignoli and Antonio Monteiro, Boolean elements in Lukasiewicz algebras. II, Proc. Japan Acad. 41 (1965), 676 – 680. · Zbl 0168.00602
[6] George Grätzer, Lattice theory. First concepts and distributive lattices, W. H. Freeman and Co., San Francisco, Calif., 1971. · Zbl 0232.06001
[7] J. S. Johnson, Review of [13], Zbl. Math. 248 (1973), #02068.
[8] J. A. Kalman, Lattices with involution, Trans. Amer. Math. Soc. 87 (1958), 485 – 491. · Zbl 0228.06003
[9] G. Moisil, Recherches sur l’algèbre de la logique, Ann. Sci. Univ. Jassy 22 (1935), 1-117.
[10] António Monteiro, Matrices de Morgan caractéristiques pour le calcul propositionnel classique, An. Acad. Brasil Ci. 32 (1960), 1 – 7 (French). · Zbl 0094.00605
[11] -, Lectures given at the Univ. Nacional del Sur, Bahía Blanca, Argentina, 1962.
[12] Luiz Monteiro, Sur les algèbres de Lukasiewicz injectives, Proc. Japan Acad. 41 (1965), 578 – 581 (French). · Zbl 0143.00607
[13] Ioana Petrescu, Injective objects in the category of Morgan algebras, Rev. Roumaine Math. Pures Appl. 16 (1971), 921 – 926. · Zbl 0239.06007
[14] Roman Sikorski, A theorem on extension of homomorphisms, Ann. Soc. Polon. Math. 21 (1948), 332 – 335 (1949). · Zbl 0037.01902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.